Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the spectral character
of Toeplitz operators on planar regions


Author: Gholamreza Akbari Estahbanati
Journal: Proc. Amer. Math. Soc. 124 (1996), 2737-2744
MSC (1991): Primary 47B35
DOI: https://doi.org/10.1090/S0002-9939-96-03323-0
MathSciNet review: 1326992
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Self-adjoint Toeplitz operators on multiply connected planar regions are investigated using theta functions on the double. An explicit resolvent form for self-adjoint Toeplitz operators on a Hardy space associated with any representing measure on a $g$-holed planar region is given via reproducing kernels in terms of theta functions on $\mathbb {C}^g$. This resolvent formula is a generalization of an analogous formula obtained by K. F. Clancey (1991) for the case of harmonic measure. Applications of this resolvent form to the spectral type of the self-adjoint Toeplitz operators are described.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47B35

Retrieve articles in all journals with MSC (1991): 47B35


Additional Information

Gholamreza Akbari Estahbanati
Affiliation: Department of Mathematics and Computer Science, North Georgia College, Dahlonega, Georgia 30597
Email: akbari@nugget.ngc.peachnet.edu

DOI: https://doi.org/10.1090/S0002-9939-96-03323-0
Keywords: Riemann surface, double, representing measure, theta function, Hardy space, Toeplitz operator
Received by editor(s): September 13, 1994
Received by editor(s) in revised form: January 30, 1995, and March 3, 1995
Communicated by: Albert Baernstein II
Article copyright: © Copyright 1996 American Mathematical Society